Mergelyan's Theorem on Uniform Polynomial Approximation.

Lennart Carleson

Mathematica Scandinavica (1964)

  • Volume: 15, page 167-175
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Carleson, Lennart. "Mergelyan's Theorem on Uniform Polynomial Approximation.." Mathematica Scandinavica 15 (1964): 167-175. <>.

author = {Carleson, Lennart},
journal = {Mathematica Scandinavica},
keywords = {complex functions},
pages = {167-175},
title = {Mergelyan's Theorem on Uniform Polynomial Approximation.},
url = {},
volume = {15},
year = {1964},

AU - Carleson, Lennart
TI - Mergelyan's Theorem on Uniform Polynomial Approximation.
JO - Mathematica Scandinavica
PY - 1964
VL - 15
SP - 167
EP - 175
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.